Last week I received a box of meds. Not quite as big as the first box, but still jam-packed with goodies.
I had plenty of Prenatal Vitamins left over from the previous cycle, so I started those on Tuesday. I started Birth Control Pills on Wednesday and will remain on them until May 7th. This is to force myself to have a period around May 9-10, thus ensuring that my “cycle” is synced with the Egg Donor’s cycle, so that when they harvest her eggs for the insemination, my body will be ready for the embryo transfer just a few days later.
Yesterday I started my Lupron injections. The Lupron will basically stop hormone production so that we can control the hormones through other injections. The Lupron is a subcutaneous injection that I do near my naval; it’s an easy job because the syringe and needle are the same size that many diabetics use to inject insulin. Easy-peasy.
Since the start of my Prenatal Vitamins and Birth Control Pills, I’ve been waking up to nausea and right around 4:00 PM I get headaches and more nausea that last through the night. I take the PVs in the morning, before I’ve had my coffee and the BCP with lunch. I’m not sure which of them is upsetting my stomach, but I’m going to readjust the times I take them to see if I can fix it. I’m thinking it’s the PVs because they’re going down on an empty stomach. They’re just vitamins, but maybe my body’s having a hard time processing them when it’s running on empty. All I know is I don’t have much of an appetite during the day; I’m having to force myself to eat lunch!
The only side effect I had with the Lupron was actually a postitive one: my facial acne cleared up immensely! Looking forward to that one!
That’s about it right now. My next step is to drop the BCP on May 7th and then get my blood tested on May 11th to see where my Estradiol and Progersterone levels are at so the doctor knows how much to have me inject when it’s time to start those.